# SDR DLM90080255

- Difficulty date: February 22, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 33,888 hours, 18,071 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5922578521
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SKIN PANEL SPLICE REPAIR PER SR09550000, TWO HOLES HAD SHORT EDGE DISTANCE CONDITION.  A/C WAS AT HMV OKC AAR, WHO CONTACTED BOEING FOR APPROVAL OF CONDITION.  SUBJECT CONDITION IS DOCUMENTED ON ERA 466169-14.
